Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Feel different after gallbladder removal, thyroid test values within range. Should I increase the dosage?

I will be meeting with my Doctor to review my latest thyroid tests results. I have felt different since I had my gallbladder removed in March. My results are as follows: Thyroxine (T4) Free 1.28 TSH 1.250 Triiodothyronin, Free Serum 2.6 Although I am in range, with the symptoms that I have been having, I am wondering if I should agree to have my medication increased.
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

Cholecystectomy (gall bladder removal) does cause symptoms such as abdominal fullness, bloating, indigestion and other GI symptoms. You have not mentioned what symptoms you have now. If your symptoms match any of the GI symptoms, perhaps they are not related to your thyroid hormones.

Moreover, your thyroid hormones are in normal limits and increasing medications are not required.

Perhaps consulting your surgeon is in order. He/she can make prescribe other medications to ease you.

Hope this answers your query.

Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor